期刊文献+

抽象泛函微分方程的权伪概自守温和解(英文)

Weighted Pseudo Almost Automorphic Mild Solutions to Abstract Functional Differential Equations
下载PDF
导出
摘要 利用算子半群理论和Banach不动点定理研究了一类抽象泛函微分方程权伪概自守温和解的存在唯一性,所得结论拓展了已有结果. In this paper,by using the theory of semigroups of operators and Banach fixed point theorem,the existence and uniqueness of weighted pseudo almost automorphic mild solutions to a class of abstract functional differential equation in Banach space are obtained under some suitable hypotheses,which extend some known results.
出处 《湖南师范大学自然科学学报》 CAS 北大核心 2015年第5期84-90,共7页 Journal of Natural Science of Hunan Normal University
基金 国家自然科学基金资助项目(51374199) 中央高校基本科研业务费专项资金项目(2012LWB53) 湖北省自然科学基金资助项目(2014CFB629)
关键词 权伪概自守 抽象泛函微分方程 指数稳定 存在唯一性 weighted pseudo almost automorphic abstract functional differential equation exponentially stable existence and uniqueness
  • 相关文献

参考文献21

  • 1N'GUIRIKATA G M. Almost automorphic and almost periodic functions in abstract spaces [ M ]. New York: Kluwer Academic, 2001.
  • 2N'GUIRIKATA G M. Topics in almost automorphy [ M ]. New York: Springer-Verlag, 2005.
  • 3N'GUIRIKATA G M. Existence and uniqueness of almost automorphic mild solutions to some semilinear abstract differential equations [ J]. Semigroup Forum, 2004,69( 1 ) :80-86.
  • 4N'GUIRIKATA G M. Almost automorphic solutions to second-order semilinear evolution equations [ J ]. Nonlinear Anal, 2009,71 (23.432..435.
  • 5EZZINBI K, N'GUIRIKATA G M. Almost automorphic solutions for some partial functional differential equations [ J]. J Math Anal Appl, 2007,328 ( 1 ) :344-358.
  • 6EZZINBI K, NELSON V, N'GUIRIKATA G M. C(n)-almost automorphic solutions of some nonautonomous differential equa- tions [J]. Cubo Math J, 2008,6(3) :61-74.
  • 7GOLDSTEIN J A, N'GU/R]KATA G M. Almost automorphic solutions of semilinear evolution equations [ J ]. Proc Am Math Soc, 2005,133 ( 8 ) :2401-2408.
  • 8LIANG J, ZHANG J, XIAO T J. Composition of pseudo almost automorphic and asymptotically almost automorphic functions [J]. J Math Anal Appl, 2008,340(2) :1493-1499.
  • 9DIAGANA T. Weighted pseudo almost periodic functions and applications [ J]. C R Acad Sci, 2006,343 (10) :643-646.
  • 10DIAGANA T. Weighted pseudo-almost periodic solutions to some differential equations [ J]. Nonlinear Anal, 2008,68 (8) : 2250-2260.

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部